Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Izv. RAN. Ser. Mat.:

Personal entry:
Save password
Forgotten password?

Izv. RAN. Ser. Mat., 2002, Volume 66, Issue 3, Pages 131–158 (Mi izv389)  

This article is cited in 66 scientific papers (total in 66 papers)

Derived categories of coherent sheaves on Abelian varieties and equivalences between them

D. O. Orlov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We study derived categories of coherent sheaves on Abelian varieties. We give a criterion for the equivalence of the derived categories on two Abelian varieties and describe the autoequivalence group for the derived category of coherent sheaves of an Abelian variety.

DOI: https://doi.org/10.4213/im389

Full text: PDF file (2677 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2002, 66:3, 569–594

Bibliographic databases:

ArXiv: alg-geom/9712017
UDC: 512.73
MSC: 18E30, 14K05
Received: 01.10.2001

Citation: D. O. Orlov, “Derived categories of coherent sheaves on Abelian varieties and equivalences between them”, Izv. RAN. Ser. Mat., 66:3 (2002), 131–158; Izv. Math., 66:3 (2002), 569–594

Citation in format AMSBIB
\by D.~O.~Orlov
\paper Derived categories of coherent sheaves on Abelian varieties and equivalences between them
\jour Izv. RAN. Ser. Mat.
\yr 2002
\vol 66
\issue 3
\pages 131--158
\jour Izv. Math.
\yr 2002
\vol 66
\issue 3
\pages 569--594

Linking options:
  • http://mi.mathnet.ru/eng/izv389
  • https://doi.org/10.4213/im389
  • http://mi.mathnet.ru/eng/izv/v66/i3/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Srivastava T.K., “Lifting Automorphisms on Abelian Varieties as Derived Autoequivalences”, Arch. Math.  crossref  isi
    2. V. V. Golyshev, “Riemann–Roch variations”, Izv. Math., 65:5 (2001), 853–881  mathnet  crossref  crossref  mathscinet  zmath  elib
    3. V. Golyshev, V. Lunts, D. Orlov, “Mirror symmetry for abelian varieties”, J. Algebraic Geom., 10:3 (2001), 433–496  mathscinet  zmath  isi
    4. A. Polishchuk, “Analogue of Weil representation for abelian schemes”, J. Reine Angew. Math., 543 (2002), 1–37  crossref  mathscinet  zmath  isi  scopus
    5. D. O. Orlov, “Derived categories of coherent sheaves and equivalences between them”, Russian Math. Surveys, 58:3 (2003), 511–591  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. Sh. Hosono, B. H. Lian, K. Oguiso, Yau Shing-Tung, “Kummer structures on K3 surface: an old question of T. Shioda”, Duke Math. J., 120:3 (2003), 635–647  crossref  mathscinet  zmath  isi  scopus
    7. Y. Soibelman, V. Vologodsky, “Noncommutative compactifications and elliptic curves”, Int. Math. Res. Not., 2003, no. 28, 1549–1569  crossref  mathscinet  zmath  isi
    8. A. Kapustin, D. Orlov, “Vertex algebras, mirror symmetry, and D-branes: the case of complex tori”, Comm. Math. Phys., 233:1 (2003), 79–136  crossref  mathscinet  zmath  adsnasa  isi  scopus
    9. A. Polishchuk, “Noncommutative two-tori with real multiplication as noncommutative projective varieties”, J. Geom. Phys., 50:1-4 (2004), 162–187  crossref  mathscinet  zmath  adsnasa  isi  scopus
    10. A. Yekutieli, “The derived Picard group is a locally algebraic group”, Algebr. Represent. Theory, 7:1 (2004), 53–57  crossref  mathscinet  zmath  isi  elib  scopus
    11. A. N. Kapustin, D. O. Orlov, “Lectures on mirror symmetry, derived categories, and $D$-branes”, Russian Math. Surveys, 59:5 (2004), 907–940  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    12. Sh. Hosono, B. H. Lian, K. Oguiso, Yau Shing-Tung, “Autoequivalences of derived category of a K3 surface and monodromy transformations”, J. Algebraic Geom., 13:3 (2004), 513–545  crossref  mathscinet  zmath  isi  scopus
    13. A. Ishii, H. Uehara, “Autoequivalences of derived categories on the minimal resolutions of $A_n$-singularities on surfaces”, J. Differential Geom., 71:3 (2005), 385–435  crossref  mathscinet  zmath  isi  elib  scopus
    14. R. Rouquier, “Catégories dérivées et géométrie birationnelle (d'après Bondal, Orlov, Bridgeland, Kawamata et al.)”, Séminaire Bourbaki. Vol. 2004/2005, Astérisque, 307, Exp. No. 946, 2006, 283–307  mathscinet  zmath  isi
    15. P. Stellari, “Derived categories and Kummer varieties”, Math. Z., 256:2 (2007), 425–441  crossref  mathscinet  zmath  isi  elib  scopus
    16. D. Ploog, “Equivariant autoequivalences for finite group actions”, Adv. Math., 216:1 (2007), 62–74  crossref  mathscinet  zmath  isi  elib  scopus
    17. D. Krashen, M. Lieblich, “Index reduction for Brauer classes via stable sheaves”, Int. Math. Res. Not. IMRN, 2008, no. 8, rnn010, 31 pp.  crossref  mathscinet  zmath  isi  scopus
    18. R. Donagi, T. Pantev, Torus fibrations, gerbes, and duality, Mem. Amer. Math. Soc., 193, no. 901, 2008, vi+90 pp.  mathscinet  isi
    19. D. Hernández Ruipérez, C. Tejero Prieto, “Fourier-Mukai transforms for coherent systems on elliptic curves”, J. Lond. Math. Soc. (2), 77:1 (2008), 15–32  crossref  mathscinet  zmath  isi  scopus
    20. E. Macrì, P. Stellari, “Automorphisms and autoequivalences of generic analytic K3 surfaces”, J. Geom. Phys., 58:1 (2008), 133–164  crossref  mathscinet  zmath  adsnasa  isi  scopus
    21. E. Markman, “On the monodromy of moduli spaces of sheaves on $K3$ surfaces”, J. Algebraic Geom., 17:1 (2008), 29–99  crossref  mathscinet  zmath  isi  elib
    22. K. Yoshioka, “Fourier-Mukai transform on abelian surfaces”, Math. Ann., 345:3 (2009), 493–524  crossref  mathscinet  zmath  isi  scopus
    23. D. Huybrechts, “The global Torelli theorem: classical, derived, twisted”, Algebraic geometry—Seattle 2005. Part 1, Proc. Sympos. Pure Math., 80, no. 1, Amer. Math. Soc., Providence, RI, 2009, 235–258  crossref  mathscinet  zmath  isi
    24. M. Abouzaid, I. Smith, “Homological mirror symmetry for the 4-torus”, Duke Math. J., 152:3 (2010), 373–440  crossref  mathscinet  zmath  isi  elib  scopus
    25. Y. Indexed Kawamata, “Derived categories and minimal models”, Sugaku Expositions. Sugaku Expositions, 23:2 (2010), 235–259  mathscinet
    26. R. Rouquier, “Automorphismes, graduations et catégories triangulées”, J. Inst. Math. Jussieu, 10:3 (2011), 713–751  crossref  mathscinet  zmath  isi  elib  scopus
    27. A. Polishchuk, “Kernel algebras and generalized Fourier-Mukai transforms”, J. Noncommut. Geom., 5:2 (2011), 153–251  crossref  mathscinet  zmath  isi  scopus
    28. H. Uehara, “A counterexample of the birational Torelli problem via Fourier-Mukai transforms”, J. Algebraic Geom., 21:1 (2012), 77–96  crossref  mathscinet  zmath  isi  elib  scopus
    29. Yu. Toda, “Stable pairs on local K3 surfaces”, J. Differential Geom., 92:2 (2012), 285–371  crossref  mathscinet  isi  scopus
    30. D. Favero, “Reconstruction and finiteness results for Fourier-Mukai partners”, Adv. Math., 230:4-6 (2012), 1955–1971  crossref  mathscinet  zmath  isi  elib  scopus
    31. U. V. Dubey, V. M. Mallick, “Reconstruction of a superscheme from its derived category”, J. Ramanujan Math. Soc., 27:4 (2012), 411–424  mathscinet  zmath  isi
    32. A.Canonaco, P. Stellari, “Fourier-Mukai functors: a survey”, Derived categories in algebraic geometry, EMS Ser. Congr. Rep., Eur. Math. Soc., Zürich, 2012, 27–60  mathscinet  zmath  isi
    33. A. Polishchuk, “Lagrangian-invariant sheaves and functors for abelian varieties”, categories in algebraic geometry, EMS Ser. Congr. Rep., Eur. Math. Soc., Zürich, 2012, 197–250  mathscinet  zmath  isi
    34. M. G. Gulbrandsen, “Donaldson-Thomas invariants for complexes on abelian threefolds”, Math. Z., 273:1-2 (2013), 219–236  crossref  mathscinet  zmath  isi  scopus
    35. Sh. Yanagida, K. Yoshioka, “Semi-homogeneous sheaves, Fourier-Mukai transforms and moduli of stable sheaves on abelian surfaces”, J. Reine Angew. Math., 684 (2013), 31–86  crossref  mathscinet  zmath  isi  elib  scopus
    36. A. C. López Martín, D. Sánchez Gómez, C. Tejero Prieto, “Relative Fourier-Mukai transforms for Weierstraß fibrations, abelian schemes and Fano fibrations”, Math. Proc. Cambridge Philos. Soc., 155:1 (2013), 129–153  crossref  mathscinet  zmath  isi  scopus
    37. U. V. Dubey, V. M. Mallick, “Reconstruction of a superscheme from its derived category”, J. Ramanujan Math. Soc., 28:2 (2013), 179–193  mathscinet  zmath  isi  elib
    38. Yu. Berest, A. Ramadoss, Tang Xiang, “The Picard group of a noncommutative algebraic torus”, J. Noncommut. Geom., 7:2 (2013), 335–356  crossref  mathscinet  zmath  isi  elib  scopus
    39. P. Sosna, “Fourier-Mukai partners of canonical covers of bielliptic and Enriques surfaces”, Rend. Semin. Mat. Univ. Padova, 130 (2013), 203–213  crossref  mathscinet  zmath  isi  scopus
    40. K. Kawatani, “Fourier-Mukai transformations on K3 surfaces with $\rho=1$ and Atkin-Lehner involutions”, J. Algebra, 417 (2014), 103–115  crossref  mathscinet  zmath  isi  scopus
    41. A. Polishchuk, “Phases of Lagrangian-invariant objects in the derived category of an abelian variety”, Kyoto J. Math., 54:2 (2014), 427–482  crossref  mathscinet  zmath  isi  scopus
    42. A. Auel, M. Bernardara, M. Bolognesi, “Fibrations in complete intersections of quadrics, Clifford algebras, derived categories, and rationality problems”, J. Math. Pures Appl. (9), 102:1 (2014), 249–291  crossref  mathscinet  zmath  isi  scopus
    43. N. Broomhead, D. Ploog, “Autoequivalences of toric surfaces”, Proc. Amer. Math. Soc., 142:4 (2014), 1133–1146  crossref  mathscinet  zmath  isi  elib  scopus
    44. J. Lesieutre, “Derived-equivalent rational threefolds”, Int. Math. Res. Notices, 2015  crossref  mathscinet  scopus
    45. Honigs K., “Derived Equivalent Surfaces and Abelian Varieties, and Their Zeta Functions”, Proc. Amer. Math. Soc., 143:10 (2015), 4161–4166  crossref  mathscinet  zmath  isi  elib  scopus
    46. Smith I., “a Symplectic Prolegomenon”, Bull. Amer. Math. Soc., 52:3 (2015), PII S0273-0979(2015)01477-1, 415–464  crossref  mathscinet  zmath  isi  elib  scopus
    47. Krug A., “on Derived Autoequivalences of Hilbert Schemes and Generalized Kummer Varieties”, Int. Math. Res. Notices, 2015, no. 20, 10680–10701  crossref  mathscinet  zmath  isi  elib  scopus
    48. Meachan C., “Derived Autoequivalences of Generalised Kummer Varieties”, Math. Res. Lett., 22:4 (2015), 1193–1221  crossref  mathscinet  zmath  isi  elib  scopus
    49. Moonen B., “on the Chow Motive of An Abelian Scheme With Non-Trivial Endomorphisms”, J. Reine Angew. Math., 711 (2016), 75–109  crossref  mathscinet  zmath  isi  scopus
    50. Maciocia A., Piyaratne D., “Fourier-Mukai Transforms and Bridgeland Stability Conditions on Abelian Threefolds II”, Int. J. Math., 27:1 (2016), 1650007  crossref  mathscinet  zmath  isi  scopus
    51. Uehara H., “Autoequivalences of derived categories of elliptic surfaces with non-zero Kodaira dimension”, Algebraic Geom., 3:5 (2016), 543–577  crossref  mathscinet  zmath  isi  scopus
    52. Rosenberg J., “Algebraic K -theory and derived equivalences suggested by T-duality for torus orientifolds”, J. Pure Appl. Algebr., 221:7, SI (2017), 1717–1728  crossref  mathscinet  zmath  isi  scopus
    53. Antieau B., “Étale twists in noncommutative algebraic geometry and the twisted Brauer space”, J. Noncommutative Geom., 11:1 (2017), 161–192  crossref  mathscinet  zmath  isi  scopus
    54. Bayer A. Bridgeland T., “Derived automorphism groups of K3 surfaces of Picard rank $1$”, Duke Math. J., 166:1 (2017), 75–124  crossref  mathscinet  zmath  isi  scopus
    55. Antieau B., Krashen D., Ward M., “Derived Categories of Torsors For Abelian Schemes”, Adv. Math., 306 (2017), 1–23  crossref  mathscinet  zmath  isi  scopus
    56. Lopez Martin A.C., Tejero Prieto C., “Derived Equivalences of Abelian Varieties and Symplectic Isomorphisms”, J. Geom. Phys., 122:SI (2017), 92–102  crossref  mathscinet  zmath  isi  scopus
    57. Auel A. Bernardara M., “Cycles, Derived Categories, and Rationality”, Surveys on Recent Developments in Algebraic Geometry, Proceedings of Symposia in Pure Mathematics, 95, ed. Coskun I. DeFernex T. Gibney A., Amer Mathematical Soc, 2017, 199–266  crossref  mathscinet  zmath  isi  scopus
    58. Wu W., “Equivariant Split Generation and Mirror Symmetry of Special Isogenous Tori”, Adv. Math., 323 (2018), 279–325  crossref  mathscinet  zmath  isi  scopus
    59. Psaroudakis Ch., Vitoria J., “Realisation Functors in Tilting Theory”, Math. Z., 288:3-4 (2018), 965–1028  crossref  mathscinet  zmath  isi  scopus
    60. Auel A. Bernardara M., “Semiorthogonal Decompositions and Birational Geometry of Del Pezzo Surfaces Over Arbitrary Fields”, Proc. London Math. Soc., 117:1 (2018), 1–64  crossref  mathscinet  zmath  isi  scopus
    61. D. O. Orlov, “Derived noncommutative schemes, geometric realizations, and finite dimensional algebras”, Russian Math. Surveys, 73:5 (2018), 865–918  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    62. Uehara H., “A Trichotomy For the Autoequivalence Groups on Smooth Projective Surfaces”, Trans. Am. Math. Soc., 371:5 (2019), 3529–3547  crossref  mathscinet  zmath  isi  scopus
    63. Piyaratne D., “Stability Conditions Under the Fourier-Mukai Transforms on Abelian 3-Folds”, Q. J. Math., 70:1 (2019), 225–288  crossref  mathscinet  zmath  isi  scopus
    64. Roulleau X. Sarti A., “Construction of Nikulin Configurations on Some Kummer Surfaces and Applications”, Math. Ann., 373:1-2 (2019), 597–623  crossref  zmath  isi  scopus
    65. Yoshioka K., “Categorical Entropy For Fourier-Mukai Transforms on Generic Abelian Surfaces”, J. Algebra, 556 (2020), 448–466  crossref  mathscinet  isi
    66. Ito A. Miura M. Okawa Sh. Ueda K., “Derived Equivalence and Grothendieck Ring of Varieties: the Case of K3 Surfaces of Degree 12 and Abelian Varieties”, Sel. Math.-New Ser., 26:3 (2020), UNSP 38  crossref  mathscinet  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:571
    Full text:211
    First page:3

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021